Show simple item record

dc.contributor.authorGallimore, J.F.
dc.contributor.authorBaum, S.A.
dc.contributor.authorO'Dea, C.P.
dc.contributor.authorBrinks, E.
dc.contributor.authorPedlar, A.
dc.identifier.citationGallimore , J F , Baum , S A , O'Dea , C P , Brinks , E & Pedlar , A 1994 , ' Neutral hydrogen absorption in NGC 1068 and NGC 3079 ' , Astrophysical Journal Letters , vol. 422 , pp. L13-L16 .
dc.identifier.otherPURE: 150103
dc.identifier.otherPURE UUID: 34f8cfcf-be45-40b1-b1af-925deb497d41
dc.identifier.otherdspace: 2299/2792
dc.identifier.otherScopus: 12044250420
dc.identifier.otherORCID: /0000-0002-7758-9699/work/30407944
dc.descriptionCopyright American Astronomical Society [Full text of this article is not available in the UHRA]
dc.relation.ispartofAstrophysical Journal Letters
dc.titleNeutral hydrogen absorption in NGC 1068 and NGC 3079en
dc.contributor.institutionSchool of Physics, Astronomy and Mathematics
dc.description.statusPeer reviewed
dc.relation.schoolSchool of Physics, Astronomy and Mathematics
rioxxterms.typeJournal Article/Review

Files in this item


There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record